# SDR 96014122810

- Difficulty date: February 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N228NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46578
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Farme
- Condition: Blend Out
- Location: Cargo Door
- Part time: 75,849 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DEEP BLEND-OUT AND NON-SRM REPAIR (KNIFE EDGE BLEND-OUT) ON AFT LOWER CORNER OF FORWARD CARGO DOOR FRAME.  FABRICATED AND INSTALLED DOUBLER AND FILLER REPAIR PER SRM 53-50-00, FIGURE 9, SHEET 1 EXCEPT EXTENDED EXTERNAL DOUBLER AFT TO PICK UP 2 ROWS BEYOND BLEND-OUT (REFERENCE LACI ENGINEERING ORDER NR 3575).  (X)
